# SDR FDEA201712123365

- Difficulty date: December 12, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 50,203 hours, 26,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B374200000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242FJ BROKEN. FABRICATED NEW FLOOR PANEL 242FJ ON T17/1311146. MAJOR REPAIR.
